About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2014 (2014), Article ID 724837, 5 pages
http://dx.doi.org/10.1155/2014/724837
Research Article

Global and Blow-Up Solutions for Nonlinear Hyperbolic Equations with Initial-Boundary Conditions

1Department of Mathematics, Faculty of Science, Gazi University, Teknikokullar, Ankara, Turkey
2Incirli Mahallesi, Karaelmas Sokak, Yunusemre Caddesi 51/18, İncirli, Ankara, Turkey

Received 24 December 2013; Revised 7 March 2014; Accepted 20 March 2014; Published 13 April 2014

Academic Editor: D. D. Ganji

Copyright © 2014 Ülkü Dinlemez and Esra Aktaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ülkü Dinlemez and Esra Aktaş, “Global and Blow-Up Solutions for Nonlinear Hyperbolic Equations with Initial-Boundary Conditions,” International Journal of Differential Equations, vol. 2014, Article ID 724837, 5 pages, 2014. doi:10.1155/2014/724837